# SDR FDEA201410022918

- Difficulty date: October 2, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46611
- Aircraft time: 90,620 hours, 38,273 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB1170503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE STRINGER AT XOS 666 FOUND CRACKED.   REPAIRED IAW EA 8-5710-T0312186 PART 1. . REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
